# SDR 2003UALA00733

- Difficulty date: October 1, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 37,632 hours, 13,832 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT DOOR EXTERIOR EMERGENCY-SLIDE RAFT LIGHT IS INOPERATIVE.  RELAMPED. CHECKS OK.
